RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Klyachin, Vladimir Aleksandrovich

Statistics Math-Net.Ru
Total publications: 33
Scientific articles: 32

Number of views:
This page:1929
Abstract pages:58661
Full texts:1565
References:713
Klyachin, Vladimir Aleksandrovich
Associate professor
Doctor of physico-mathematical sciences (2002)
Speciality: 01.01.01 (Real analysis, complex analysis, and functional analysis)
Phone: +7 (8442) 46 02 61
E-mail: ,
Website: http://www.volsu.ru/struct/institutes/mathematicandit/computerscience/employees/emp.php?id=000000293
Keywords: minimal surfaces, maximal surfaces in Minkowsri space, stability and unstability of extrremal surfaces, Delaunay triangulation.
UDC: 517.957, 514.752, 517.518.85, 517.27, 514.174.3, 517.518, 519.65
MSC: 53A40

Subject:

Research extrinsic geometric properties of extremal surfaces for various types of functionals (minimal surfaces, surfaces of constant mean curvature). Computer graphics, mathematical methods of computer graphics, image analysis, computer graphics algorithms, grid generation methods of analysis and geometry, computational geometry.

   
Main publications:
  • Klyachin V. A. Otsenka protyazhennosti trubchatykh minimalnykh poverkhnostei proizvolnoi korazmernosti. Sib. mat. zh. T. 33. 1992. N. 5. S.~201–206.
  • Klyachin V. A. Maksimalnye trubchatye poverkhnosti proizvolnoi korazmernosti v prostranstve Minkovskogo. Izv. RAN. Ser. matem. T. 57. 1993. N. 4. S. 118–131.
  • Klyachin V. A. Novye primery trubchatykh minimalnykh poverkhnostei proizvolnoi korazmernosti. Mat. zametki. T. 62. 1997. N. 1. S. 154–156.
  • Klyachin V. A. Issledovanie reshenii uravneniya poverkhnostei nulevoi srednei krivizny v prostranstve Minkovskogo. DAN Rossii. T. 384.  2002. N. 5. S. 587–589.
  • Klyachin V. A. Ob asimptoticheskikh svoistvakh maksimalnykh trubok i lent v okrestnosti izolirovannoi osobennosti v prostranstve Minkovskogo. Sib. mat. zh. T. 43. 2002. N. 1. S. 76–89.
  • Klyachin V. A. Poverkhnosti nulevoi srednei krivizny smeshannogo tipa v prostranstve Minkovskogo. Izv. RAN. Ser. mat. T. 67. 2002. N. 2. S. 7–20.
  • Klyachin V. A., Miklyukov V. M. Maksimalnye giperpoverkhnosti trubchatogo tipa v prostranstve Minkovskogo. Izv. AN SSSR. Ser. mat. N. 55. 1991. N. 1. S. 206–217.
  • Klyachin V. A., Miklyukov V. M. Ob odnom emkostnom priznake neustoichivosti minimalnykh giperpoverkhnostei. DAN Rossii. T. 330. 1993. N. 4. S. 424–426.
  • Klyachin V. A., Miklyukov V. M. Usloviya konechnosti vremeni suschestvovaniya maksimalnykh trubok i lent v iskrivlennykh lorentsevykh proizvedeniyakh. Izv. RAN. Ser. mat. T. 58. 1994. N. 3. S. 196–210.
  • Klyachin V. A., Miklyukov V. M. Priznaki neustoichivosti poverkhnostei nulevoi srednei krivizny v iskrivlennykh lorentsevykh proizvedeniyakh. Matem. sb. T.~187. 1996. N. 11. S. 67–88.
  • Klachin V. A., Miklyukov V. M. Geometrical structure of tubes and bands of zero mean curvature in Minkowski space. Annales Academiae Scientiarum Fennicae, Mathematica. V. 28. 2003. P. 239–270.
  • Klyachin V. A. O nekotorykh svoistvakh ustoichivykh i neustoichivykh poverkhnostei predpisannoi srednei krivizny. Izv. RAN. Ser. matem., T. 70. 2006. S. 77–90.

http://www.mathnet.ru/eng/person8479
List of publications on Google Scholar
http://zbmath.org/authors/?q=ai:klyachin.v-a
https://mathscinet.ams.org/mathscinet/MRAuthorID/314859

Publications in Math-Net.Ru
2018
1. V. A. Klyachin, “Approximation of the gradient of a function on the basis of a special class of triangulations”, Izv. RAN. Ser. Mat., 82:6 (2018),  65–77  mathnet  elib; Izv. Math., 82:6 (2018), 1136–1147  isi  scopus
2017
2. V. A. Klyachin, E. G. Grigorieva, “Description of functionals that are minimized by $\Phi$-triangulations”, Itogi Nauki i Tekhniki. Ser. Sovrem. Mat. Pril. Temat. Obz., 139 (2017),  9–14  mathnet  mathscinet
3. V. A. Klyachin, N. A. Chеbanеnko, “On the geometric structure of the continuos mappings preserving the orientation of simplexes”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 17:3 (2017),  294–303  mathnet  elib
4. V. A. Klyachin, “On continuity and differentiability of the maximum values of functions”, Ufimsk. Mat. Zh., 9:4 (2017),  55–59  mathnet  elib; Ufa Math. J., 9:4 (2017), 54–58  isi  scopus
5. A. V. Boluchevskaya, V. A. Klyachin, M. E. Sapraliev, “Estimations of clearance radius for finite subset of a unit ball in ${\mathbb{R}}^{n}$”, Mathematical Physics and Computer Simulation, 20:3 (2017),  6–17  mathnet
6. E. G. Grigor'eva, V. A. Klyachin, A. A. Klyachin, “Universal software for solving multidimensional variational problems”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, 2(39),  39–55  mathnet
7. V. A. Klyachin, M. I. Kazanin, “Construction of the solutions of the Monge–Ampere type equation based on $\Phi$-triangulation”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2017, 1(38),  6–12  mathnet
2016
8. V. A. Klyachin, “Modified Delaunay empty sphere condition in the problem of approximation of the gradient”, Izv. RAN. Ser. Mat., 80:3 (2016),  95–102  mathnet  mathscinet  zmath  elib; Izv. Math., 80:3 (2016), 549–556  isi  scopus
9. V. A. Klyachin, “On the solvability of the discrete analogue of the Minkowski–Alexandrov problem”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 16:3 (2016),  281–288  mathnet  mathscinet  elib
10. E. G. Grigorieva, V. A. Klyachin, “Mathematical model of 3D maps and design of information system for its control”, J. Comp. Eng. Math., 3:4 (2016),  51–58  mathnet  elib
2015
11. V. A. Klyachin, D. V. Shurkaeva, “Isoperimetry coefficient for simplex in the problem of approximation of derivatives”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 15:2 (2015),  151–160  mathnet  elib
12. V. A. Klyachin, “Extremal properties for triangulation based on empty convex set condition”, Sib. Èlektron. Mat. Izv., 12 (2015),  991–997  mathnet
13. V. A. Klyachin, “Parallel algorithm of geometrical hashing based on NumPy package and processes pool”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, 4(29),  13–23  mathnet
14. V. A. Klyachin, “Triangulation algorithm based on empty convex set condition”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, 3(28),  27–33  mathnet
15. V. A. Klyachin, E. G. Grigoreva, “Numerical study of the stability of equilibrium surfaces using NumPy package”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2015, 2(27),  17–30  mathnet
2014
16. V. A. Klyachin, “Optimization of Calculus Mesh for Cryobiology Problem Based on Multidimensional Hashing Using NumPy”, Izv. Saratov Univ. (N.S.), Ser. Math. Mech. Inform., 14:3 (2014),  355–362  mathnet
17. V. A. Klyachin, N. A. Chеbanеnko, “About linear preimages of continuous maps, that preserve orientation of triangles”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, 3(22),  56–60  mathnet
18. V. A. Klyachin, “Application of the method of sorting Schwartzian transform in the computational geometry”, Vestnik Volgogradskogo gosudarstvennogo universiteta. Seriya 1. Mathematica. Physica, 2014, 1(20),  14–21  mathnet
2012
19. V. A. Klyachin, “On a multidimensional analogue of the Schwarz example”, Izv. RAN. Ser. Mat., 76:4 (2012),  41–48  mathnet  mathscinet  zmath  elib; Izv. Math., 76:4 (2012), 681–687  isi  elib  scopus
20. V. A. Klyachin, A. A. Shirokii, “The Delaunay triangulation for multidimensional surfaces and its approximative properties”, Izv. Vyssh. Uchebn. Zaved. Mat., 2012, 1,  31–39  mathnet  mathscinet; Russian Math. (Iz. VUZ), 56:1 (2012), 27–34  scopus
2010
21. V. A. Klyachin, E. A. Pabat, “The $C^1$-approximation of the level surfaces of functions defined on irregular meshes”, Sib. Zh. Ind. Mat., 13:2 (2010),  69–78  mathnet  mathscinet
22. V. A. Klyachin, A. A. Shiroky, “Delaunay triangulation of multidimensional surfaces”, Vestnik Samarskogo Gosudarstvennogo Universiteta. Estestvenno-Nauchnaya Seriya, 2010, 4(78),  51–55  mathnet
2008
23. V. A. Klyachin, “Оn a Generalization of the Delaunay Condition”, Vestn. Tomsk. Gos. Univ. Mat. Mekh., 2008, 1(2),  48–50  mathnet
2007
24. V. A. Klyachin, N. M. Medvedeva, “On the stability of extremal surfaces for a certain area type functional”, Sib. Èlektron. Mat. Izv., 4 (2007),  113–132  mathnet  mathscinet  zmath
2006
25. V. A. Klyachin, “On some properties of stable and unstable surfaces with prescribed mean curvature”, Izv. RAN. Ser. Mat., 70:4 (2006),  77–90  mathnet  mathscinet  zmath  elib; Izv. Math., 70:4 (2006), 717–730  isi  elib  scopus
2003
26. V. A. Klyachin, “Zero mean curvature surfaces of mixed type in Minkowski space”, Izv. RAN. Ser. Mat., 67:2 (2003),  5–20  mathnet  mathscinet  zmath; Izv. Math., 67:2 (2003), 209–224  isi  scopus
2002
27. V. A. Klyachin, “On asymptotic properties of maximal tubes and bands in a neighborhood of an isolated singularity in Minkowski space”, Sibirsk. Mat. Zh., 43:1 (2002),  76–89  mathnet  mathscinet  zmath; Siberian Math. J., 43:1 (2002), 56–67  isi
1997
28. V. A. Klyachin, “New examples of tubular minimal surfaces of arbitrary codimension”, Mat. Zametki, 62:1 (1997),  154–156  mathnet  mathscinet  zmath; Math. Notes, 62:1 (1997), 129–131  isi
1996
29. V. A. Klyachin, V. M. Miklyukov, “Criteria of instability of surfaces of zero mean curvature in warped Lorentz products”, Mat. Sb., 187:11 (1996),  67–88  mathnet  mathscinet  zmath; Sb. Math., 187:11 (1996), 1643–1663  isi  scopus
1994
30. V. A. Klyachin, V. M. Miklyukov, “Conditions for finite existence time of maximal tubes and bands in Lorentzian warped products”, Izv. RAN. Ser. Mat., 58:3 (1994),  196–210  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 44:3 (1995), 629–643  isi
1993
31. V. A. Klyachin, “Maximal tubular surfaces of arbitrary codimension in the Minkowski space”, Izv. RAN. Ser. Mat., 57:4 (1993),  118–131  mathnet  mathscinet  zmath; Russian Acad. Sci. Izv. Math., 43:1 (1994), 105–118  isi
1991
32. V. A. Klyachin, V. M. Miklyukov, “Maximal tubular hypersurfaces in Minkowski space”, Izv. Akad. Nauk SSSR Ser. Mat., 55:1 (1991),  206–217  mathnet  mathscinet  zmath; Math. USSR-Izv., 38:1 (1992), 203–213  isi

2014
33. F. G. Avkhadiev, V. A. Botvinnik, S. K. Vodop'yanov, M. Vuorinen, V. M. Gol'dstein, V. V. Goryainov, A. A. Grigor'yan, V. N. Dubinin, I. V. Zhuravlev, V. A. Zorich, V. M. Kesel'man, A. A. Klyachin, V. A. Klyachin, T. G. Latfullin, A. V. Loboda, A. G. Losev, O. Martio, V. I. Pelikh, S. I. Pinchuk, Yu. G. Reshetnyak, A. S. Romanov, A. G. Sergeev, V. G. Tkachev, E. M. Chirka, “Vladimir Mikhailovich Miklyukov (obituary)”, Uspekhi Mat. Nauk, 69:3(417) (2014),  173–176  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 69:3 (2014), 565–568  isi

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019